On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential
Annales de l'I.H.P. Physique théorique, Tome 60 (1994) no. 2, pp. 241-252
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1994__60_2_241_0,
author = {Ichinose, Wataru},
title = {On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {241--252},
year = {1994},
publisher = {Gauthier-Villars},
volume = {60},
number = {2},
mrnumber = {1270297},
zbl = {0791.47054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1994__60_2_241_0/}
}
TY - JOUR AU - Ichinose, Wataru TI - On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential JO - Annales de l'I.H.P. Physique théorique PY - 1994 SP - 241 EP - 252 VL - 60 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1994__60_2_241_0/ LA - en ID - AIHPA_1994__60_2_241_0 ER -
%0 Journal Article %A Ichinose, Wataru %T On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential %J Annales de l'I.H.P. Physique théorique %D 1994 %P 241-252 %V 60 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1994__60_2_241_0/ %G en %F AIHPA_1994__60_2_241_0
Ichinose, Wataru. On essential self-adjointness of the relativistic hamiltonian of a spinless particle in a negative scalar potential. Annales de l'I.H.P. Physique théorique, Tome 60 (1994) no. 2, pp. 241-252. http://geodesic.mathdoc.fr/item/AIHPA_1994__60_2_241_0/